# SDR 2009FA0000616

- Difficulty date: July 8, 2009
- Submitted: July 8, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-7L9
- Aircraft serial: 28006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12186
- Condition: Corroded
- Location: Zone 100
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON FUSELAGE FRAME AT BS 847 JUST ABOVE STRINGER 25 LT.
